Couldn't find what you looking for?

TRY OUR SEARCH!

My son took 200 mgs of methadose every day for detox maintenance. After four days of not receiving his methadose, he was given 200 mgs. of methadone. Could this be what killed him? :'( Please answeer ASAP. My son has been dead for four months, without a cause. Could this be the reason?

Loading...

I'm sure you heard this but both drugs are the same ie.Methadone hydrochloride.I am 57yrs old and been taking 100-140mg a day for over 20yrs now but for chronic pain,never did heroin.What happened to your son was,that is a high dose but missing four days,then getting 200mgs would kill even me.Methadone accumulates in the liver unlike any other opiate.My sorrow for your son.Bob
Reply

Loading...


yes mam, that's"s most likely to be the culprit. 200mg 0f methadone is not necessary,it is even for the most severe heroin addicts. ORDINARILY clinics LEGALLY CAN'T go over 30mg one the day#1 day2 40 ,50, -80-90mg day is a very high dose in Florida. I've never seen anyone on more than 100mg/day. I hear in NYC they are giving 300mg day doses!! UNETHICAL DANGEROUS AND ONE MUST OF BEEN ON !)) ETC... with a tolerance that's astronomically high!!! I know it won't bring him back but this is gross med mal !!! Thank you & GOD BLESS, Peter K.

Reply

Loading...

He's a junkie
Reply

Loading...

Toooo much Meth
Reply

Loading...

i cant say for sure i am unfortanatly been on 200 250 switched and like the other person said after 4 days plus the swicth could have been hard on the haert god blless may he rest in peace i know i have been on methadone pill and liquid and this methadose sinse it came out there has been a lot of deaths and its very hard too get off after 16 years your son will give me hope god bless
Reply

Loading...